Journal of Integral Equations and Applications

Existence Results for BV-Solutions of Nonlinear Integral Equations

Dariusz Bugajewski and Donal O'Regan

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 15, Number 4 (2003), 343-357.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181074981

Digital Object Identifier
doi:10.1216/jiea/1181074981

Mathematical Reviews number (MathSciNet)
MR2058808

Zentralblatt MATH identifier
1060.45005

Citation

Bugajewski, Dariusz; O'Regan, Donal. Existence Results for BV-Solutions of Nonlinear Integral Equations. J. Integral Equations Applications 15 (2003), no. 4, 343--357. doi:10.1216/jiea/1181074981. https://projecteuclid.org/euclid.jiea/1181074981


Export citation

References

  • R.P. Agarwal and D. O'Regan, Some new existence results for differential and integral equations, Nonlinear Anal. 29 (1997), 679-692.
  • J. Appell and P.P. Zabrejko, Nonlinear superposition operators, Cambridge University Press, 1990.
  • D. Bugajewska and D. Bugajewski, On nonlinear integral equations and nonabsolute convergent integrals, in Advances in integral equations (R.P. Agarwal and D. O'Regan, eds.), J. Dynamic Systems Appl., to appear.
  • D. Bugajewski, On BV-solutions of some nonlinear integral equations, Integral Equations Operator Theory, 46 (2003), 387-398.
  • V.G. Celidze and A.G. Dzvarsheishvili, Theory of Denjoy integral and some its applications, Tbilisi, 1987. (in Russian)
  • D. O'Regan, Fixed point theorems for nonlinear operators, J. Math. Anal. Appl. 202 (1996), 413-432.
  • S. Saks, Theory of the integral, Hafner Publishing Co., New York, 1937.
  • Š. Schwabik, On the integral operator in the space of functions with bounded variation, Časopis P\v est. Mat. 97 (1972), 297-330.
  • --------, On the integral operator in the space of functions with bounded variation, Časopis P\v est. Mat. 102 (1977), 182-202.